본문 바로가기
KERD
논문KCI 등재

진정수면제 음독 후 의식저하로 내원한 환자의 급성중독 비교

Comparative Analysis of decreased Mental state Patients after Overdose with Sedative-hypnotics

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Purpose: This study was undertaken to investigate how sedative-hypnotics affect the occurrence and severity of the patient’s symptoms. In addition, we conducted a study to determine the type of patients who reacted severely and required hospitalization; patients were accordingly classified as hospitalized patients and patients discharged from the emergency room. Methods: From January 2017 to December 2019, we investigated the demographics, drug information, history, laboratory tests, and severity of patients who visited our emergency department and were diagnosed with benzodiazepine, zolpidem, and doxylamine succinate overdose. We further compared details of hospitalized patients and discharged patients. Results: Subjects who had overdosed and visited the ED included 120 for benzodiazepine, 147 for zolpidem, and 27 for doxylamine succinate. Comparisons between the three groups revealed differences in their early diagnosis, psychiatric history, and sleep disturbance. Differences between groups were also determined for mental state, poisoning history, treatment received in the intensive care unit, and intubation and ventilator support. In cases of benzodiazepine overdose, we obtained a high hospitalization rate (40.0%), admission to the intensive care unit (24.2%), and intubation rate (18.3%). Comparisons between hospitalized patients and discharged groups showed differences in transferred patients, early diagnosis, and mental state. Conclusion: Patients poisoned by sedative-hypnotics are increasing every year. In cases of benzodiazepine and zolpidem, the hospitalization rates were high, and benzodiazepine overdose resulted in hospitalization, intensive care unit admission, and pneumonia in a majority of cases. Therefore, active treatment and quick decisions in the emergency room are greatly required.

Abstract

Purpose: This study was undertaken to investigate how sedative-hypnotics affect the occurrence and severity of the patient’s symptoms. In addition, we conducted a study to determine the type of patients who reacted severely and required hospitalization; patients were accordingly classified as hospitalized patients and patients discharged from the emergency room. Methods: From January 2017 to December 2019, we investigated the demographics, drug information, history, laboratory tests, and severity of patients who visited our emergency department and were diagnosed with benzodiazepine, zolpidem, and doxylamine succinate overdose. We further compared details of hospitalized patients and discharged patients. Results: Subjects who had overdosed and visited the ED included 120 for benzodiazepine, 147 for zolpidem, and 27 for doxylamine succinate. Comparisons between the three groups revealed differences in their early diagnosis, psychiatric history, and sleep disturbance. Differences between groups were also determined for mental state, poisoning history, treatment received in the intensive care unit, and intubation and ventilator support. In cases of benzodiazepine overdose, we obtained a high hospitalization rate (40.0%), admission to the intensive care unit (24.2%), and intubation rate (18.3%). Comparisons between hospitalized patients and discharged groups showed differences in transferred patients, early diagnosis, and mental state. Conclusion: Patients poisoned by sedative-hypnotics are increasing every year. In cases of benzodiazepine and zolpidem, the hospitalization rates were high, and benzodiazepine overdose resulted in hospitalization, intensive care unit admission, and pneumonia in a majority of cases. Therefore, active treatment and quick decisions in the emergency room are greatly required.

참고문헌 (22)

  1. 정성필, "2016년 응급실 손상환자 심층조사 자료를 이용한 중독 환자의 분석", 대한임상독성학회지, 15(2), pp.86~93 (2017), 대한임상독성학회[DOI]
  2. "Home/Data/Suicide rate"[URL]
  3. "K-indicator, monitoring by Korea Government"[URL]
  4. 윤선일, "내원 경로에 따른 급성 수면제 및 진정제 중독의 임상 양상 비교 분석", 대한응급의학회지, 24(6), pp.733~741 (2013), 대한응급의학회
  5. Ryu HS, "Comparative analysis of overdose with common sleep-aid medications-doxylamine vs diphenhydramine-", J Korean Soc Clin Toxicol, 8(2), pp.79~87 (2010)
  6. Kim DM, "Comparison of prescription patterns and clinical features according to clinical departments in sedative-hypnotic intoxication", J Korean Soc Clin Toxicol, 12(2), pp.54~62 (2014)
  7. Yoon CJ, "Clinical review of doxylamine succinate overdose", J Korean Soc Emerg Med, 9, pp.317~322 (1998)
  8. Hajak G, "Abuse and dependence potential for the non-benzodiazepine hypnotics zolpidem and zopiclone : a review of case reports and epidemiological data", Addiction, 98, pp.1371~1378 (2003)
  9. Hoffmann RS, "Goldfrank’s Toxicologic emergencies", pp.1006~1007 (2015), McGraw-Hill
  10. Suh JH, "Clinical characteristics of acute zolpidem intoxication", J Korean Soc Clin Toxicol, 6(2), pp.91~98 (2008)
  11. Ben-hamou M, "Spontaneous adverse event reports associated with zolpidem in Australia 2001-2008", J Sleep Res, 20, pp.559~568 (2011)
  12. Winek CL, "Acute overdose of zolpidem", Forensic Sci Int, 78, pp.165~168 (1996)
  13. Sachiko-uemura I, "Acute effects of zolpidem on daytime alertness, psychomotor and physical performance", Neurosci Res, 59, pp.309~313 (2007)
  14. Hoffmann RS, "Goldfrank’s Toxicologic emergencies", pp.660~666 (2015), McGraw-Hill
  15. 한갑수, "우리나라 응급의료기관 평가제도의 개선방안", 대한의사협회지, 63(4), pp.227~234 (2020), 대한의사협회
  16. Kim BK, "Characteristics of elderly patients with acute poisoning", J Korean Soc Clin Toxicol, 8(2), pp.61~68 (2010)
  17. Divoll M, "Benzodiazepine overdosage : plasma concentrations and clinical outcome", Psychopharmacology, 73(4), pp.381~383 (1981)
  18. 강민진, "수면진정제 중독 환자에서 흡인성 폐렴 발생의 예측 인자 분석", 대한임상독성학회지, 13(2), pp.95~102 (2015), 대한임상독성학회
  19. Huh JH, "Flumazenil administration in suspected patients with acute hypnotics and sedative poisoning : risk-benefit re-evaluation", J Korean Soc Clin Toxicol, 14(2), pp.92~99 (2016)
  20. Veiraiah A, "Flumazenil use in benzodiazepine overdose in the UK : a retrospective survey of NPIS data", Emerg Med J, 29, pp.565~569 (2012)
  21. 김수진, "The Poisoning Information Database Covers a Large Proportion of Real Poisoning Cases in Korea", Journal of Korean Medical Science, 31(7), pp.1037~1041 (2016), 대한의학회

관련 논문AI추천

이 간행물의 다른 논문 (6건)